Economics at your fingertips  

Stochastic unit-root bilinear processes

Christian Francq (), Svetlana Makarova () and Jean-Michel Zakoïan
Additional contact information
Jean-Michel Zakoïan: GREMARSUniversity Lille 3

Authors registered in the RePEc Author Service: Jean-Michel Zakoian ()

No 63, Computing in Economics and Finance 2006 from Society for Computational Economics

Abstract: A class of stochastic unit-root bilinear processes, allowing for GARCH-type effects with asymmetries, is studied. The volatility is not bounded away from zero and is minimum for non zero innovations, which are important differences with the standard GARCH. Necessary and sufficient conditions for the strict and second-order stationarity of the error process are given. The strictly stationary solution is shown to be strongly mixing under mild additional assumptions. It follows that, in this model, the standard (non-stochastic) unit-root tests of Phillips-Perron and Dickey-Fuller are asymptotically valid to detect the presence of a (stochastic) unit-root. The finite sample properties of these tests are studied via Monte Carlo experiments

Keywords: Augmented Dickey-Fuller test; Bilinear processes (search for similar items in EconPapers)
JEL-codes: C12 C22 C52 (search for similar items in EconPapers)
Date: 2006-07-04
References: Add references at CitEc
Citations: Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this paper

More papers in Computing in Economics and Finance 2006 from Society for Computational Economics Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F. Baum ().

Page updated 2022-01-28
Handle: RePEc:sce:scecfa:63